# SDR AALA201808109013

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 10,251 hours, 3,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE CRACKED.  MAINTENANCE REPLACED THE DOOR HANDLE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
